# SDR CA100722009

- Difficulty date: July 19, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,847 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Unserviceable
- Location: Engine
- Part time: 803 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WAS UNSERVICEABLE, REPLACED WITH A SERVICABLE STARTER.
